RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 5, Pages 1026–1028 (Mi dan36348)  

MATHEMATICS

On a continuous process of matrix game solution

Yu. V. Chaikovskii

Institute of Electronic Control Machines, Moscow

Full text: PDF file (317 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.95
Presented: P. S. Novikov
Received: 01.01.1971

Citation: Yu. V. Chaikovskii, “On a continuous process of matrix game solution”, Dokl. Akad. Nauk SSSR, 199:5 (1971), 1026–1028

Citation in format AMSBIB
\Bibitem{Cha71}
\by Yu.~V.~Chaikovskii
\paper On a continuous process of matrix game solution
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 5
\pages 1026--1028
\mathnet{http://mi.mathnet.ru/dan36348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294007}
\zmath{https://zbmath.org/?q=an:0233.90027}


Linking options:
  • http://mi.mathnet.ru/eng/dan36348
  • http://mi.mathnet.ru/eng/dan/v199/i5/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019